# SDR DALA2017032102385

- Difficulty date: March 18, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 44,863 hours, 30,065 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1364-1404
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR SUPPORT BS 1364  - 1404 RBL 18.  REPLACED IAW SRM 51-30-01 AND DWG 9936656.
